Cosmic catastrophe scaling
Doklady Akademii Nauk, Tome 337 (1994) no. 6, pp. 745-747
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1994_337_6_a6,
author = {V. P. Korobeinikov},
title = {Cosmic catastrophe scaling},
journal = {Doklady Akademii Nauk},
pages = {745--747},
year = {1994},
volume = {337},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1994_337_6_a6/}
}
V. P. Korobeinikov. Cosmic catastrophe scaling. Doklady Akademii Nauk, Tome 337 (1994) no. 6, pp. 745-747. http://geodesic.mathdoc.fr/item/DAN_1994_337_6_a6/